# SDR USAA2010102592404

- Difficulty date: October 11, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 30,936 hours, 18,449 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746001770700
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION ON ATTACHMENT BOLTS 3 EACH ON SLAT TRACK NR 2 RIGHT WING.  REPLACED ATTACHMENT BOLTS 3 EACH ON SLAT TRACK NR 2 RIGHT WING IAW A320 AMM 27-84-63.
